MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE; BARD FLIP-FLO CATHETER VALVE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE; BARD FLIP-FLO CATHETER VALVE
Catalog Number BFF5
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product bard flip-flo catheter valve bxbff5 with lot number nghz1048 and expiration date (b)(6) 2028, had regular problems as they do not go the way they are supposed to go, they are stiff hard to get closed after 1 or 2 weeks.Also, they brought it up with the urology nurse they were aware.It was getting expensive as the patient needed 2 or 3 in 6 weeks.Among which one already broken off.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: bard flip flo catheter valve directions for use warning: this product should not be used without assessment of bladder function by an appropriate medical professional.Indications for use with an indwelling catheter.Contraindications reduced bladder capacity.Cognitive impairment.No bladder sensation.Insufficient manual dexterity to operate the flip-flo valve.Instructions wash hands.Attach flip-flo valve to catheter ensuring that you do not touch either the catheter end or the valve connector.Wash hands thoroughly before and after operating flip-flo valve.Empty bladder as frequently as advised by your doctor or nurse.To open the flip-flo valve, push lever down.Allow urine to drain into toilet or an appropriate receptacle.To close the flip-flo¿ valve, pull lever up.A night drainage bag may be attached to the flexible connector to allow continuous urine drainage overnight.Correction- d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the product bard flip-flo catheter valve bxbff5 with lot number nghz1048 and expiration date 30/11/2028, had regular problems as they do not go the way they are supposed to go, they are stiff hard to get closed after 1 or 2 weeks.Also, they brought it up with the urology nurse they were aware.It was getting expensive as the patient needed 2 or 3 in 6 weeks.Among which one already broken off.

Brand Name
BARD® FLIP-FLO¿ CATHETER VALVE
Common Device Name
BARD FLIP-FLO CATHETER VALVE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21605301
Report Number1018233-2025-01688
Device Sequence Number21040853
Product Code KNX
UDI-Device Identifier00801741131776
UDI-Public(01)00801741131776(11)240207(17)281130(10)NGHZ1048
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBFF5
Device Lot NumberNGHZ1048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown